# SDR CALA9600990

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CIRCUMFERENTIAL CORRODED IN AFT CARGO COMPARTMENT AT STA 950A, STRINGER 30R.  THE CORRODED TEE WAS REMOVED, A NEW TEE WAS FABRICATED AND INSTALLED IAW SRM 51-30-2.
